A method of solution of a special form of integer linear programming problems
Doklady Akademii Nauk, Tome 189 (1969) no. 5, pp. 952-954
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_189_5_a7,
author = {V. A. Trubin},
title = {A method of solution of a special form of integer linear programming problems},
journal = {Doklady Akademii Nauk},
pages = {952--954},
year = {1969},
volume = {189},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_189_5_a7/}
}
V. A. Trubin. A method of solution of a special form of integer linear programming problems. Doklady Akademii Nauk, Tome 189 (1969) no. 5, pp. 952-954. http://geodesic.mathdoc.fr/item/DAN_1969_189_5_a7/